deleted_user 09/06/2013. How to wean off Depakote TJ731. If you are considering weaning yourself off of Depakote, follow the steps below to do so safely and effectively.Heart failure patients shouldn't stop meds even if…Fatal drug ODs soaring among middle-aged women: CDCMenopause hormone therapy not linked to premature deathResearchers develop new test to objectively measure… I really didnt think I was bipolar but accepter her professional opinion and she put me on 1000 mg of Depakote. You can still taper off to just one 500mg pill a day or night really. The smaller the taper dose the better it is for you. Thanks . I got a second opinion from a reputable psychiatrist who does not believe I am bipolar and even doubts I have depression and I agree. My psych took me off the 3rd Depakote immediately due to banging into walls with no tapering. I kept an ice pack on my head for days and listened to meditation tapes. Taper Off Depakote .

A.) Only have 500's. P.S. Here's a survey of where your MS has been and where it is now. Photography by Peter Arnell. Maybe that's too quick but I plan to let my body level out from that from out.

and what are you doing during these strange times? John. I went from two to one this past Monday. "My son is taking 500mg Depakote 2 times a day. Leave A Reply. On a scale of 1 - 10 with 1 being so few symptoms that it does not affect your life at all to 10, you are unable to get out of bed and need 100% care what is the worst (you have BEEN with your MS "EVER."C.). (Im aware that there is liquid vaproic acid.

Having been reading a lot about tapering meds since past few days. I had to be tapered off the Dilantin as the Keppra was being started. Anyone have any ideas on tapering off this until I can see my pdoc? products, or services. Then on the final one maybe go every other day for a week or two then go down to three times a week for one week, then two times a week for one week, then 1 time a week for one week and stop. Back to course. That is what I take and it does almost nothing for me, it is almost a waste of time. My mental health doctor says I need a blood test every three months to see if my liver is having a reaction. Yet as with the majority of anti-seizure medications, Depakote use must be reduced slowly, and always under a doctor’s supervision.

we want to taper off this med which causes him to have a lot of constipation and aggression." sorry in advance.depakote: how to taper off itfirst a disclaimer. She took me off one of them because I was walking into walls, weak, and stumbly. I have decided to make my own suspension using Depakote ER tablets. I stopped one 500 mg on Monday of this week. I am not only on two 500 mg. Depakote ER tabs per day.

That really sucks, getting off a med is really tough. Ill quickly get onto the point & ask about tapering Divalproex sodium er 500mg, which my younger sister has been taking for about 2 yrs.

This topic contains 0 replies, has 1 voice, and was last updated by John 1 year, 6 months ago. Seems unethical for a psych to leave you out there on your own and then refuse to see you again if she has to help you.

I am now on Keppra 1000 mg BID and have not had a seizure in 10 months. Search for: Viewing 1 post (of 1 total) Author.

The Depakote pills have it listed to NOT break or chew the pills. Cant afford to buy the various strengths in order to taper down. also do not try to get off depakote if you have epilepsy as it will just come back. The smaller the taper dose the better it is for you. First Try This was a nightmare to cold turkey off. Cut your 500mg tabs into 2 or 3 or even 4 pieces then taper off in comfort. I felt crazy, like my brain was going to explode and was on fire. I am on 3000mg of it daily...what do you guys think? I do not think I am bipolar. My doctor put me on 1500 mg of Depakote per day. Price Of Depakote. Bipolar disorder is not just a single disorder, but a category of mood disorders marked by periods of abnormally high energy and euphoria, often accompanied by bouts of clinical depression. She probably would but would drop me as a patient and Im on other meds through her so cant risk that.